# SDR SWAA2022031571214

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT; STA 947.5; RBL 12 TO LBL 3 WL 179 / [01] REMOVED ON AFT CARGO BAY LOWER BULKHEAD ANGLE SUPPORT AT STA 947.5 RBL 12 TO LBL 3 WL 179 IAW SRM 51-40-02 AND SRM 51-10-02-0G PARA 9.C WILL BE REPLACEMENT NO HAVE ENTRIES ALLOWABLE DAMAGE IN SRM;[02] VERIFIED NO LIMITS IN SRM; REQUIRES REPLACEMENT; VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED NEW BULKHEAD SUPPORT ITEM 149A8118-29 LOT #1481392-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 149A8117 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ENTRY 3. RECEIVED NEW BULKHEAD SUPPORT ITEM 149A8118-29 LOT #1481392-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 149A8117   NOT OK TO INSTALL; DAMAGE FOUND ON FRAME BELOW SUPPORT.;[05] RECEIVED NEW BULKHEAD SUPPORT ITEM 149A8118-29 LOT #1481392-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 149A8117 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.  OK TO INSTALL;[07] INSTALLED ON AFT CARGO BAY AFT BULKHEAD SUPPORT STA 947.5 RBL 12 TO LBL 3 WL179 IAW SRM 51-40-02 AND DWG149A8117;DWG149A8110;[08] PART USAGE INFO;[09] VERIFIED CORRECTIVE ACTION ENTRY 7. AND 8.
